I've been told that on next after first week of taking Doxcycline my acne will get worse . It is getting more red, painful , swollen, burning , a bit itchy n more whitehead n zits . The problem is I don't know how to handle with these painful zits . I don't know if I should pick at them cuz I feel like there some white liquid inside or I should just let them be . Do everyone have same condition like I do ???
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2013 • 3 answers
Posted 8 Dec 2013 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 25 Jan 2016 • 2 answers
Posted 23 Jul 2016 • 0 answers